Group automorphisms with few and with many periodic points

Ward, Thomas (2005) Group automorphisms with few and with many periodic points. Proceedings of the American Mathematical Society, 133 (01). pp. 91-96.

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:48
Last Modified: 24 Jul 2019 16:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/19714
DOI: 10.1090/S0002-9939-04-07626-9

Actions (login required)

View Item View Item